# SDR C2XA97CL039

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 11490455
- Condition: Cracked
- Location: Rt Engine
- Part time: 2,779 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - DURING A SCHEDULED INSPECTION, THE RIGHT HAND ENGINE TRUSS MOUNT WAS FOUND CRACKED IN SEVERAL PLACES.  MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND ENGINE TRUSS MOUNT ASSEMBLY IAW B1900 MM 7120-00.  AIRCRAFT RELEASED FOR SERVICE. ACFT TT 2,779.4 HOURS.  ACFT TC 3,345.  (X)
